# SDR AALA20040696

- Difficulty date: June 24, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 70150970031
- Part serial: 2916
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SLIDE RAFT DEPLOYMENT TEST LEFT 4 DOOR FAILED TO FULLY OPEN.  REPLACED EMERGENCY OPERATION CYLINDER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
